Show simple item record

dc.contributor.authorCaudras, C.M.
dc.date.accessioned2013-05-15T03:58:00Z
dc.date.available2013-05-15T03:58:00Z
dc.date.issued2005
dc.identifier.citationCuadras, C.M. (2005), Continuous canonical correlation analysis, Research Letters in the Information and Mathematical Sciences, 8, 97-103en
dc.identifier.issn1175-2777
dc.identifier.urihttp://hdl.handle.net/10179/4454
dc.description.abstractGiven a bivariate distribution, the set of canonical correlations and functions is in general finite or countable. By using an inner product between two functions via an extension of the covariance, we find all the canonical correlations and functions for the so-called Cuadras-Aug´e copula and prove the continuous dimensionality of this distribution.en
dc.language.isoenen
dc.publisherMassey Universityen
dc.subjectCanonical correlation analysisen
dc.titleContinuous canonical correlation analysisen
dc.typeArticleen


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record